Fast projection methods for minimal design problems in linear system theory. (English) Zbl 0458.93025


93C05 Linear systems in control theory
93C35 Multivariable systems, multidimensional control systems
93B20 Minimal systems representations
93B40 Computational methods in systems theory (MSC2010)
Full Text: DOI


[1] Anderson, B.D.O.; Scott, R.W., Parametric solution of the stable exact model matching problem, IEEE trans. aut. contr., 22, 137-138, (1977) · Zbl 0346.93036
[2] Bierman, G.J., ()
[3] Bitmead, R.R.; Kung, S.-Y.; Anderson, B.D.O.; Kailath, T., Greatest common divisors via generalized Sylvester and Bezout resultants, IEEE trans. aut. control, 23, 1043-1047, (1978) · Zbl 0389.93008
[4] Dickinson, B., Properties and applications of matrix fraction descriptions of linear systems, ()
[5] Eckberg, A.E., The role of canonical matrices in linear system theory, (), 200
[6] Forney, G.D., Minimal basis of rational vector spaces, with applications to multivariable systems, SIAM. J. control, 13, 493-520, (1975) · Zbl 0269.93011
[7] Foster, L., Minimal solutions to transfer equations, IEEE trans. aut. control, 22, 137-138, (1977)
[8] Foster, L., A practical solution to the minimal design problem, (), 461-466
[9] Gejji, R.R.; Sain, M.K., Application of polynomial techniques to multivariable control of jet engines, ()
[10] Kailath, T.; Vieira, A.; Morf, M., Inverse of teoplitz operators, innovations, and orthogonal polynomials, SIAM rev., 20, 106-119, (1978) · Zbl 0382.47013
[11] Kailath, T., ()
[12] Kung, S.-Y.; Kailath, T.; Morf, M., A fast projection method for canonical minimal realization, (), 1301-1302
[13] Kung, S.-Y.; Kailath, T.; Morf, M., A generalized resultant matrix for polynomial matrices, (), 892-895
[14] Kung, S.-Y.; Kailath, T.; Morf, M., Fast and stable algorithms for minimal design problems, ()
[15] Kung, S.-Y., Multivariable and multidimensional systems: analysis and design, ()
[16] Levinson, N., The Wiener RMS (root Mean square) error criterion in filter design and prediction, J. math. phys., 25, 261-278, (1947)
[17] Morf, M., Fast algorithms for multivariable systems, ()
[18] Morse, A.S., Minimal solutions to transfer equations, IEEE trans. aut. control, 2, 131-133, (1976) · Zbl 0321.93012
[19] Popov, V.M., Some properties of control systems with matrix transfer function, (), 250-261, No. 144
[20] Sain, M.K., A free-modular algorithm for minimal design of linear multivariable systems, ()
[21] Wang, S.H.; Davison, E.J., A minimization algorithm for the design of linear multivariable systems, IEEE trans. aut. control, 18, 220-225, (1973) · Zbl 0261.93010
[22] Wang, S.H.; Davison, E.J., A minimization algorithm for the design of linear multivariable systems, (), 269-277
[23] Warren, M.E.; Eckberg, A.E., On the dimensions of controllability subspace: a characterization via polynomial matrices and kroneder invariants, ()
[24] Wolovich, W.A.; Antsaklis, P.; Elliott, H., On the stability of solutions to minimal and nonminimal design problems, IEEE trans. aut. control, 20, 493-520, (1975)
[25] Verghese, G.C., Infinite-frequency behavior in generalized dynamical systems, () · Zbl 1364.93769
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.